# SDR R61A2018112181170

- Difficulty date: October 28, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- Aircraft time: 38,980 hours, 24,384 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 17021766413
- Condition: Corroded
- Location: Frame 14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK FOUND PAX CABIN FWD WET AREA FLOOR STRUCTURE CROSSBEAM UPPER FLANGE FR 14 RBL 32 FOUND CORRODED. AAR MX REMOVED AND REPAIRED FWD WET AREA FLOOR STRUCTURE CROSSBEAM PN 170-21766-413 UPPER FLANGE FR 14 RBL 32 IAW SRM 53-00-10 REPAIR 03 FIG 203 REV 45. SEE AAR NRC# -0080 FOR WORK PERFORMED. AC REMAINS IN YRQ FOR COMPLETION.
